# SDR DALA2019100965796

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND NOTED DURING UT LOW FREQUENCY BOND TEST INSPECTION ON PREVIOUS CIRCULAR REPAIR COMMON TO AFT EDGE ON UPPER SURFACE, #6 SLAT. REMOVAL AND INSTALLAION OF #6 SLAT FOR RECORD UPDATE ONLY. REMOVED DISBONDED PREVIOUS REPAIR ON #6 SLAT T/E WEDGE UPPER SURFACE AND ACCOMPLISHED PERMANENT REPAIR IAW B757-200 SRM 57-43-02 REP.1, FIG.201 ; SRM 51-70-10 REP. 4.
